# SDR AALA2018080639030

- Difficulty date: July 30, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 51,214 hours, 29,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, AT 2000 FEET THE AFT FLIGHT ATTENDANT REPORTED THE R2 DOOR WASN'T PRESSURIZED.  EMERGENCY DECLARED,  DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED AMM 05-53-00-780-003-A, CHECKED R2 DOOR SEALS AND PRESSURIZED AIRCRAFT. NO LEAKS FOUND,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
